MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, AUTO, US EN/LA ESP; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, AUTO, US EN/LA ESP; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number G5A-80A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device activity logs makes it clear the device presented an error in november where the end result was that the device code indicator was red and was beeping.The device will communicate to the user that it is not rescue ready by providing an auditory beep every 30 seconds and displaying a red rescue ready (nvi) indicator.We can identify from the log that this device appears to have been left idle in a non-usable state since november 2023 prior to reporting to zoll.Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, power cycling, and functional stress testing without duplicating the report.The device was recertified and returned to the customer.No trend is associated with reports of this type.
 
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a red "x" indicator.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
POWERHEART G5 KIT, AUTO, US EN/LA ESP
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield MA 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key25110886
Report Number2112020-2026-00168
Device Sequence Number18728812
Product Code MKJ
UDI-Device Identifier00812394021192
UDI-Public(01)00812394021192
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5A-80A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown